# SDR 2010FA0000710

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: General aviation
- Aircraft: N169LS
- Make and model: Amd FALCON10
- Aircraft serial: 115
- Aircraft time: 7,496 hours, 6,651 cycles
- Engine: Garrtt TFE73121C
- Engine time: 7,229 hours, 6,272 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50004042
- Part serial: FEB7721
- Condition: Bent
- Location: Nlg
- Part time: 2,334 hours, 1,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL AND TIRE SEPARATED FROM ACFT AFTER ROTATION AT APPROX 20 FEET IN AIR. PILOT HEARD A "THUD" AT ROTATION AND SUSPECT ENCOUNTER WITH FOD.  WHEEL BENT ON ONE SIDE AND TIRE SIDEWALL HAD CORD SEPARATION DUE TO TIRE COMPRESSION.
